# SDR QMLRMD7081

- Difficulty date: September 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station QMLR253U
- Aircraft: N407LL
- Make and model: Bell 407
- Aircraft serial: 53561
- Aircraft time: 3,452 hours, 9,753 cycles
- Engine: Allsn 250C47B
- Engine time: 3,232 hours, 7,725 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3 CREW SEAT BACK FRAMES EACH HAVE 2 CROSS TUBES EACH OF WHICH THE TUBE WALL THICKNESS HAS BEEN REDUCED BY ABRAISON AGAINST MATING ACFT STRUCTURE.  EACH AREA OF ABRASION VAIRIES IN WIDTH FROM APPROX 2 TO 3 INCHES WIDE.
